The Students' Good Reasons

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalFor the Learning of Mathematics
Volume16
Issue number3
Pages (from-to)31-38
ISSN0228-0671
Publication statusPublished - 1996

Cite this

@article{aac92200d13d11dbb8b8000ea68e967b,
title = "The Students' Good Reasons",
author = "Helle Alr{\o} and Ole Skovsmose",
year = "1996",
language = "English",
volume = "16",
pages = "31--38",
journal = "For the Learning of Mathematics",
issn = "0228-0671",
publisher = "Queen's University Faculty of Education",
number = "3",

}

The Students' Good Reasons. / Alrø, Helle; Skovsmose, Ole.

In: For the Learning of Mathematics, Vol. 16, No. 3, 1996, p. 31-38.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - The Students' Good Reasons

AU - Alrø, Helle

AU - Skovsmose, Ole

PY - 1996

Y1 - 1996

M3 - Journal article

VL - 16

SP - 31

EP - 38

JO - For the Learning of Mathematics

JF - For the Learning of Mathematics

SN - 0228-0671

IS - 3

ER -